# SDR IPXA2015072391430

- Difficulty date: July 11, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 50,084 hours, 16,195 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T33433
- Condition: Cracked
- Location: Bs 1504
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE ON LT SIDE FUSELAGE STRINGER 20L AT BS 1504.  REPAIRED IAW SR 4-2959479550.
